Existence criteria for singular initial value problems with sign changing nonlinearities
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 5 times in Scopus (view citations)
Agarwal, Ravi P. O'Regan, Donal; Lakshmikantham, V. (2001). Existence criteria for singular initial value problems with sign changing nonlinearities. Mathematical Problems in Engineering 7 (6), 503-524
A general existence theory is presented for initial value problems where our nonlinearity may be singular in its dependent variable and may also change sign.